# SDR AMTA200400986

- Difficulty date: August 4, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED INTERCOSTAL FROM STATION 333 TO STATION 343, LBL 12.  INSTALLED NEW INTERCOSTAL CHANNEL IAW B757 SRM 51-40-02.  (M)
